# SDR CHQ000135

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N152
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 26,475 hours, 29,621 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Condition: Failed
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE RIGHT INTAKE HEAT LIGHT ILLUMINATED.  PERFORMED CHECKLIST, LIGHT CAME ON AGAIN.  REMOVED AND REPLACED THERMAL CONTROLLER.
